# SDR DALA2021050502557

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 64,659 hours, 21,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5804 1R DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS OFF DOOR SILL. DOOR 1R ARMS DISARMS NML PER B757 AMM 52-71. (6305822)
